# SDR SWI2025F00924

- Difficulty date: April 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER, WL 85, ON THE AFT SIDE OF THE FS 280 BULKHEAD IS DAMAGED ON THE INBD CORNER RBL 9. REPAIRED THE HORIZONTAL STIFFENER IAW REO 690-53-11-2025, REV-. COMPLIED WITH SKY CARD 51-900-1002-SKY.
